# SDR 05FDEA02215

- Difficulty date: August 3, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING UPPER SURFACE TRAILING EDGE FORWARD OF OUTBOARD AILERON SKIN BULGE FOUND AT XORS 850.33.  RHW UPPER SURFACE T/E FWD OF O/B AILERON XORS 850.33 SKIN BULGE AREA   CORROSION   REMOVED. MAT'L REMOVED: 0.023"; ORIG. THK:0.150"; MAT'L REMAINED: 0.127" FOUND EXCEED   LIMIT PER SRM 57-10-00 FIG 32 VOL I.AREA REPAIR C/O PER FEDEX EA: 1-5710-87559-WINGS RT UPPER WING SKIN CORROSION REPAIRS AT XORS 845, XORS 979,AND XORS 989 COMMON TO   THE T/E.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
